Citations of

William Y.C. Chen and Amy M. Fu, Context-free grammars for permutations and increasing trees, Adv. in Appl. Math. 82 (2017) 58-82. 


  1. W.Y.C. Chen, R.X. J. Hao and H.R.L. Yang, Context-free Grammars and Multivariate Stable Polynomials over Stirling Permutations, arXiv:1208.1420.

  2. S.M. Ma, Some combinatorial sequences associated with context-free grammars, arXiv:1208.3104.

  3. S.M. Ma, T. Mansour and M. Schork, Normal ordering problem and the extensions of the Stirling grammar, Russ. J. Math. Phys. 21(2014) 242–255.

  4. S.M. Ma and Y.N. Yeh, Eulerian polynomials, perfect matchings and Stirling permutations of the second kind, arXiv:1607.01311v2.


back to homepage